Resolution of conjectures on the sustainability of natural monopoly

M.H. Ten Raa

Research output: Contribution to journalArticleProfessional

57 Downloads (Pure)
Original languageEnglish
Pages (from-to)135-141
Number of pages7
JournalRAND Journal of Economics
Volume15
Issue number1
Publication statusPublished - 1984
Externally publishedYes

Cite this

@article{4be5eda0febf4c7fa4e727ff45200759,
title = "Resolution of conjectures on the sustainability of natural monopoly",
author = "{Ten Raa}, M.H.",
note = "Pagination: 7",
year = "1984",
language = "English",
volume = "15",
pages = "135--141",
journal = "RAND Journal of Economics",
issn = "0741-6261",
publisher = "Wiley",
number = "1",

}

Resolution of conjectures on the sustainability of natural monopoly. / Ten Raa, M.H.

In: RAND Journal of Economics, Vol. 15, No. 1, 1984, p. 135-141.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Resolution of conjectures on the sustainability of natural monopoly

AU - Ten Raa, M.H.

N1 - Pagination: 7

PY - 1984

Y1 - 1984

M3 - Article

VL - 15

SP - 135

EP - 141

JO - RAND Journal of Economics

JF - RAND Journal of Economics

SN - 0741-6261

IS - 1

ER -